Réactions systémiques aux glucocorticoïdes

Translated title of the contribution: Systemic reactions to glucocorticosteroids

C. Sanfiorenzo, S. Caimmi, C. Galera, P. J. Bousquet, P. Demoly

Research output: Contribution to journalArticle

Abstract

Allergy to glucocorticosteroids is a rare event, always surprising for anti-allergic drugs. The clinical presentation is that of anaphylaxis. The drug allergy evaluation, comprising skin tests and possibly a provocation test, allows the demonstration of the role of the drug or one of its additives and to look for cross-reactivities and safe alternatives. This paper reviews the few case reports published so far.

Translated title of the contributionSystemic reactions to glucocorticosteroids
Original languageFrench
Pages (from-to)163-170
Number of pages8
JournalRevue Francaise d'Allergologie
Volume50
Issue number3
DOIs
Publication statusPublished - Apr 2010

Keywords

  • Allergy
  • Anaphylaxis
  • Glucocorticosteroids
  • Hypersensitivity

ASJC Scopus subject areas

  • Immunology and Allergy

Fingerprint Dive into the research topics of 'Systemic reactions to glucocorticosteroids'. Together they form a unique fingerprint.

  • Cite this

    Sanfiorenzo, C., Caimmi, S., Galera, C., Bousquet, P. J., & Demoly, P. (2010). Réactions systémiques aux glucocorticoïdes. Revue Francaise d'Allergologie, 50(3), 163-170. https://doi.org/10.1016/j.reval.2010.01.005